# SDR P2EA00125

- Difficulty date: April 16, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, REPAIR NOT IAW SRM  BETWEEN BS 500B AND BS 520 ON STR 21L.  REPAIRED STR 21L BETWEEN BS 500+3 AND BS 500+15 INCHES IAW SRM 53-10-3, FIG 1.  SEE COOPESA W/O N10316-1-211 VAM100 NR 696 AND 912SDA112.  (X)
